16-11-2018 09:18 PM
16-11-2018 05:57 PM
Hi Miss Green - I hope your surgery went ok.
Chrissy - how did you get on with your moving forward course?I was interested in this but our nearest one for Portsmouth is Kent!
My hair like you is curly on top and very unruly😞I am still wearing a wig at work as can't do a thing with it!! I have dyed it a couple of times with no I'll effects.
Hope everyone else is doing ok xx
08-11-2018 08:21 AM
08-11-2018 08:14 AM
Hi miss green omg you have been mucked about I hope you get it done soon let me know if you get a date.
I had occ health doctor last week who was brilliant and so understanding she did a report to management and expressed I shouldn’t work full time when I go back for at least 4-6 moths which is totally appropriate as I felt my manager doesn’t get it . I actually said to her are you trying to kill me !!
yesterday I had my sick review which for the first time went well and my return date is beginning jan to use all my AL for phased return then the rest of AL TIL end of financial year so the maximum I’ll be working is a 2 or 3 day week then I’ll do flexi working 3 day week for 6 maths then reevaluate. I feel much happier with this.
have you still got many symptoms? My hair is ever so thick and on top curly I want to put a wash in hair dye but worried if too soon ? Going to a living beyond course day Monday at local hospital and I’ve been using rehab gym at hosp it’s really making me stronger and helping fatigue.
hope you are getting on ok .
hello to everyone else keep strong 💪 xx
07-11-2018 12:26 PM
07-11-2018 08:49 AM
06-11-2018 07:02 PM
Hello Ladies, it's good to hear how we are all still soldiering on.
Jude - I hope all is ok with your tender spot.I think we all have a right to be paranoid!
I have healed up following my radiotherapy burns but am still tender under my armpit.Not sure if it is to do with the nerves tuning back in.My implant is very "squidgy" - hoping for a permanent implant next Spring.Didnt you have an implant Wee Burd? How are you getting on?
I am back to work 30hrs instead of full time for a while to use up some accrued annual leave ( something good about working for the NHS).
Don't think I have suffered fatigue from the rads however I have had some afternoons when my eyes are sooo tired.I have been surrounded by family with colds and touch wood so far I haven't caught anything.I have probably spoken too soon - my immunity must be at it's lowest in years😞.I have had my flu jab ( another bonus from the NHS) - so 🤞.
I can't believe how quickly this horrible year has gone - it will be time for my yearly repeat mammogram come Jan/Feb!! But like you Jude - I am more worried about recurrent problems on the right side than the left😔
I have been told the paranoia does settle the further along we go.
Big hugs to you all.xx
01-11-2018 11:07 AM
01-11-2018 04:51 AM
26-10-2018 05:11 PM
26-10-2018 11:04 AM
23-10-2018 08:23 AM
Hello everyone hope you are all keeping well.
i just wanted to say to miss green good luck with your WLE I hope everything goes well and you have a speedy recovery.
Im finally feeling stronger and due to see occupational health soon to return to work as I go onto no pay soon .
i wish everyone the best of health and good luck with everything xxx
14-10-2018 11:06 AM
Hi everyone- oh macneech sorry to hear your skin has reacted so badly - hope you recover soon.
I finish my rads tomorrow- had a slight delay as machine broke one day - you are right Chrissy it has been a long hard year - I’m feeling worn out and can’t wait to ditch these long daily drives to hospital.
I haven’t had any big skin reaction to rads but am getting nervous now that it might still happen.
I still have the 3 weekly Herceptin injections for a while yet (12 more) so will be having associated heart scans and meetings with oncologist so won’t feel like I’m at the end till that is completed but obviously a lot less active treatment going on. In a way going through treatment has felt secure because you know they are doing something and monitoring you closely, finishing it and then not getting monitored will be a big step and I feel I will need to build my confidence up to feel ‘normal’ again. I’m wondering if other people will appreciate that and not just think my treatment is finished and everything is the same again.
Take care all xxx
13-10-2018 11:14 PM
im sorry to hear what has happened to your skin despite all your hard work using creams etc that doesn’t seem fair. I think you are right about paranoia it is really hard and I too find it hard switching off . It makes you wonder if it is a cost cutting exercises to not offer scans. I hope work goes ok for you try not to do to much. Hello to everyone else hope you are all coping ok and that you are starting to feel a little better it’s been such a long year ! Xx
13-10-2018 10:40 AM
Hi everyone - sorry to hear that some of us are still struggling.I have felt a bit sorry for myself too with my skin coming off following rads.Finished mine Mon week ago and all was going fine until last weekend.Red,blistered and sooo itchy all over my boob and into my armpit.My armpit has completely de - skinned,is weepy and really sore.l have been given non stick sponge dressings which are difficult to keep in place.
I creamed routinely and used Sanex in my bathwater so wasn't expecting such damaged skin - happy days!
I am on Tamoxifen - very stiff in the mornings and still getting hot flushes but not as bad.I have read a lot about ladies suffering different side effects with different brands so maybe a different brand of Letrozole Bibi is worth a try.
I am back to work - gradually increasing my hours trying to be distracted from the paranoia of reoccurence😚😣.I haven't been reassured by the doctors when they say they won't do routine scans unless I am symptomatic. It will be too late then! I didn't feel my lump the first time round.
Hey ho - I have been told it gets easier with time.
Thinking of everyone.xx
04-10-2018 11:19 PM
Thanks for your replies everyone - I feel so much better today - think Im just going to keep a diary of what’s happening and see if it I can spot any patterns. Only 6 more rads to go now so hopefully can soon eliminate that from possibilities. The Herceptin injections are every 3 weeks and I have 12 more to go so hoping it’s not that , but also hoping it’s not the Letrozole as I’ll be taking that for years ! But if it is that Inwill try a different brand like you suggested Wee Burd. Sorry to hear you are not feeling so good Christie - hope you can sort it out.
Nearly the weekend - looking forward to not having to go to hospital for 2 days . Have a good weekend everyone x
04-10-2018 09:59 AM
03-10-2018 11:21 PM
03-10-2018 03:04 PM
Bibi - i've had 8 herceptin injections so far but no tummy troubles. Looking at the side effects it sounds very much like the herceptin might be causing it but so difficult to know sometimes. I have a constant runny nose and joint pain especially knees and fingers. Started on Ramapril as BP too high and that causes an irritating cough which combined with the runny nose makes me sneeze - feels like a never ending cold !
Also on Tamoxifen so just the hot flushes and night sweats although i have noticed they arent so intense if i eat well and not too much sweet stuff. I only had 5 days of RT (reduced as in a trial ) but can sympathise with the boob redness - it became quite sore and tight after i finished. Pilates is helping to stretch it all out though.
Chrissy - sorry to hear you are feeling rough. Do you need to go back to work for financial reasons ? I couldnt decide how long to stay off but decided just to throw myself back into it and see what happens. They have been fab and just let me do whatever but actually i feel pretty good. The herceptin injections are 3 weekly and pretty thick so can be a bit stingy but they give them over a few minutes so not to bad.
Looking back on everything i feel the chemo was pretty easy - just feel like all these side effects albeit minor are just never ending. Have been looking into taking Turmeric/Curcumin - anyone had any experience of it or taking any other supplements ?
03-10-2018 12:55 PM
Hi everyone bibi you are allowed to rant I finished my rads 2nd aug but past few weeks been getting bad side and chest pain that it’s keeping me awake at night . Bibi everyone is different so don’t give yourself a hard time. After radio I had bad reflux and had to have a gastroscopy which was vile . I still feel so tired and have such aches in my legs since treatment . It’s 8 weeks since I finished treatment and don’t feel much better and worry that I need to get back to work . How often are the herceptin injections? Is it painful ?